Modal Objection to Naive Leibnizian Identity

Jacquette, Dale (2011). Modal Objection to Naive Leibnizian Identity. History and philosophy of logic, 32(2), pp. 107-118. London: Taylor & Francis 10.1080/01445340.2010.524492

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy

UniBE Contributor:

Jacquette, Dale

ISSN:

0144-5340

Publisher:

Taylor & Francis

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:33

Last Modified:

06 Dec 2013 13:35

Publisher DOI:

10.1080/01445340.2010.524492

Web of Science ID:

000290683700002

URI:

https://boris.unibe.ch/id/eprint/13203 (FactScience: 219715)

Actions (login required)

Edit item Edit item
Provide Feedback